# SDR USAA000085

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6561777505
- Condition: Cracked
- Location: Bs 360
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1 - BS 360 STR 14, STRINGER CLIP ANGLE HAS A .50 INCH CRACK.  REPLACED ANGLE PER REPAIR 51-10-02 AND 01.  (X)
